[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.127.188. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1985

Obstruction of the Superior Vena Cava After Chemotherapy

Author Affiliations

From the Department of Medicine, Medical Oncology Section, Downstate Medical Center, Brooklyn, NY.

Arch Intern Med. 1985;145(2):364-365. doi:10.1001/archinte.1985.00360020208038
Abstract

• Superior vena cava obstruction developed a few hours after the administration of chemotherapy for small-cell lung carcinoma. The syndrome responded rapidly to dexamethasone. Although the mechanisms of the appearance and resolution of the superior vena cava obstruction in this patient remain hypothetic, there is an important therapeutic implication.

(Arch Intern Med 1985;145:364-365)

×